# SDR ASAA0944662

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Part number: 654647019
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP INTERCOSTAL CRACKED AT I/B FORE FLAP TRACK ROLLER.  REMOVED CRACKED INTERCOSTAL, LOCATED DRILLED AND INSTALLED NEW INTERCOSTAL IAW B737 400 SRM 51 40 05.
